MAUDE Adverse Event Report: ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/10/2024, it was reported by a facility representative via phone that an ar-8978-cp implant systems plastic drill guide snapped as they were using it.This occurred during a carpal, metacarpal procedure on (b)(6) 2024 no fragments entered the patient.The case continued using another ar-8978-cp.There was no patient harm.They do not believe additional anesthesia was required.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21094332
Report Number1220246-2025-09250
Device Sequence Number9161525
Product Code MBI
UDI-Device Identifier00888867286801
UDI-Public(01)00888867286801(11)240904(17)290831(10)15312087
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Device Catalogue NumberAR-8978-CP
Device Lot Number15312087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown